MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by the patient via phone that the patient had the ar-9345-17 arthrex eclipse¿ humeral head, 45/17 explanted from the patient's right shoulder for a revision procedure on (b)(6) 2024 due to a bad allergic reaction with the product.The patient had visible round rashes spreading from the ears, face, inner elbows, and upper chest and then went to the patient's right shoulder, stomach, and inner ear canal and became a systemic rash causing bowel issues.The original procedure for the right shoulder arthroscopic stemless replacement was on (b)(6) 2022.The original and revision procedures were performed with the same surgeon in the same facility.The patient then inquired about the material composition of the ar-9345-17t arthrex eclipse¿ titanium humeral head 45/17 implanted in the revision surgery.The patient would like to know if the titanium has nickel or other metals.The patient has a nickel allergy and is concerned about having another reaction like before.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21102517
Report Number1220246-2025-09274
Device Sequence Number8818580
Product Code QHQ
UDI-Device Identifier00888867060029
UDI-Public00888867060029
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 45/17
Device Catalogue NumberAR-9345-17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown